Meromorphic Szegő functions and asymptotic series for Verblunsky coefficients

Barry Simon Department of Mathematics, 253-37, California Institute of Technology

TBD mathscidoc:1701.331967

Acta Mathematica, 195, (2), 267-285, 2005.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{barry2005meromorphic,
  title={Meromorphic Szegő functions and asymptotic series for Verblunsky coefficients},
  author={Barry Simon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203348608577676},
  booktitle={Acta Mathematica},
  volume={195},
  number={2},
  pages={267-285},
  year={2005},
}
Barry Simon. Meromorphic Szegő functions and asymptotic series for Verblunsky coefficients. 2005. Vol. 195. In Acta Mathematica. pp.267-285. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203348608577676.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved